# SDR CALA2022082902196

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A300*
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: D5744370621337
- Condition: Broken
- Location: Rh Wing #2 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING L/E #2 SLAT, SLAT TRACK #6 I/B METAL EDGE BROKEN
